# SDR ASAA0752272

- Difficulty date: November 18, 2007
- Submitted: November 19, 2007
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 950 hours, 299 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Light
- Condition: Inoperative
- Location: Glareshield
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MODE CONTROL PANEL BACKGROUND LIGHTING INOP.  REPLACED MODE CONTROL PANEL.  OP CHECKS GOOD.  BITE TEST PASS.
